# SDR DALA2024012501121

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 27,917 hours, 10,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0168288) CORROSION AT FWD CARGO BAY AFT BULKHEAD LOWER SUPPORT STA 500L. CORROSION ON FWD CARGO AFT BULKHEAD LOWER SUPPORT A STA 500L IS FOUND TO BE OUT OF LIMITS IAW B737 SRM 51-40-02-0G. REMOVED AND REPLACED FWD CARGO AFT BULKHEAD LOWER SUPPORT AT STA 500L IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND BOEING DWG# 143A9481.
